Nevada, 2013Flash Flooding and Dust Storm in Nevada, July 19 to 22, 2013
July 19 to 22, 2013 · NWS VEF · 14 events in 4 counties and zones
A large push of monsoon moisture triggered an extended period of thunderstorms across the Mojave Desert and southern Great Basin. Many storms produced flash flooding and severe weather.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.2 million
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large push of monsoon moisture triggered an extended period of thunderstorms across the Mojave Desert and southern Great Basin. Many storms produced flash flooding and severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Jul 19, 4:54 PM PST, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 19, 4:54 PM PST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
554 PM PDT FRI JUL 19 2013
.SYNOPSIS...INCREASING MOISTURE WILL BRING A BETTER CHANCE OF
THUNDERSTORMS ACROSS MOHAVE COUNTY TODAY. THUNDERSTORM COVERAGE WILL
SPREAD WEST SATURDAY AND SUNDAY WITH ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED IN MOHAVE...CLARK...SAN BERNARDINO AND
SOUTHERN LINCOLN COUNTIES. THE MAIN THREAT FROM STORMS OVER THE
WEEKEND AND INTO EARLY NEXT WEEK WILL BE HEAVY RAIN AND THE
POTENTIAL FOR FLASH FLOODING.
&&
.UPDATE...THUNDERSTORMS HAVE FORMED OVER THE NORTHEAST PORTION OF
CLARK COUNTY AND HAVE BUMPED POPS/QPF UP FOR THIS EVENING TO BETTER
REFLECT THE CURRENT CONDITIONS. WILL BE WATCHING THESE STORMS AS
THEY ARE MOVING TO THE SOUTH SOUTHWEST AND MAY IMPACT THE LAS VEGAS
VALLEY LATER THIS EVENING. UPDATES HAVE BEEN SENT FOR THIS EVENING.
&&
.PREV DISCUSSION...
240 PM PDT FRI JUL 19 2013
.SHORT TERM...MOISTURE IS ON THE INCREASE WITH DEW POINTS ACROSS THE
AREA UP ABOUT 20-30 DEG OVER SOUTHERN NEVADA AND ABOUT 5-10 IN
MOHAVE COUNTY FROM 24 HOURS AGO. STORMS HAVE STARTED TO FIRE IN
MOHAVE AND LINCOLN COUNTIES EARLY THIS AFTERNOON AND EXPECT MORE
STORMS TO DEVELOP THROUGH THE AFTERNOON. LAPS DATA CONTINUES TO SHOW
INSTABILITY INCREASING OVER MOHAVE COUNTY AND ALSO SPREADING WEST
TOWARD FAR EASTERN SAN BERNARDINO COUNTY AND SOUTHERN LINCOLN
COUNTY. THESE SHOULD BE THE AREAS WITH THE MAIN FOCUS FOR STORMS
INTO THIS EVENING. BY SATURDAY...ADDITIONAL MOISTURE WILL ADVECT
INTO THE REGION AND THIS MOISTURE AND INSTABILITY WILL SPREAD
FURTHER WEST. MODELS SHOW PW VALUES UP TO AN INCH EXTENDING FROM
MUCH OF LINCOLN...CLARK...SOUTHERN INYO AND SAN BERNARDINO COUNTIES
WITH AN INCH AND A HALF PW'S COVERING SOUTHERN MOHAVE...SOUTHERN
CLARK AND EASTERN SAN BERNARDINO COUNTIES. WITH LI VALUES RANGING
FROM -2/-5 AND FAIRLY DECENT CAPE VALUES...DO EXPECT AN UPTICK IN
THUNDERSTORM COVERAGE SATURDAY AFTERNOON. WITH PLENTY OF MOISTURE
AVAILABLE DO EXPECT THESE STORMS TO HAVE THE POTENTIAL TO PRODUCE
FLASH FLOODING. HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR
MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...THE COLORADO RIVER
BASIN...AND THE SPRING AND SHEEP RANGES OF SOUTHERN NEVADA.
TEMPERATURES WILL GENERALLY BE A FEW DEGREES ABOVE NORMAL EXCEPT IN
AREAS WHERE CLOUD COVER WILL KEEP READINGS NEAR NORMAL.
.LONG TERM...SUNDAY THROUGH FRIDAY...MODELS CONTINUE TO BE IN GOOD
AGREEMENT DURING THE LONG TERM PERIOD. ON SUNDAY THE BEST MOISTURE
AND INSTABILITY...ALONG WITH THE BEST THUNDERSTORM CHANCES WILL BE
CONFINED PRIMARILY TO THE SOUTHERN HALF OF THE FORECAST AREA.
SOMEWHAT DRIER AIR SHOULD HELP TO SUPPRESS THUNDERSTORM CHANCES IN
THE NORTHERN HALF OF THE AREA ON SUNDAY. THUNDERSTORM CHANCES WILL
INCREASE IN THE NORTHERN HALF OF THE AREA ON MONDAY AS THE UPPER
LEVEL WINDS SHIFT TO A MORE SOUTHERLY DIRECTION...THIS WILL HELP TO
BRING THE MOIST...UNSTABLE AIR NORTHWARD. I SLIGHTLY INCREASED POPS
ON SUNDAY AND MONDAY TO REFLECT THE LATEST MODEL TRENDS. MOISTURE
DECREASES A LITTLE ON TUESDAY...BUT SUFFICIENT MOISTURE AND
INSTABILITY WILL REMAIN IN PLACE ON TUESDAY FOR THE THREAT OF
THUNDERSTORMS TO CONTINUE. MODELS SHOW A SLIGHT DRYING TREND LATER
IN THE WEEK...THIS WILL HELP TO DECREASE THUNDERSTORM CHANCES
WEDNESDAY THROUGH THE END OF THE PERIOD. I MADE ONLY SIGHT CHANCES
TO THE INHERITED TEMPERATURE GIRDS TO REFLECT THE LATEST
GUIDANCE.
&&
.AVIATION...FOR MCCARRAN...SOUTHEAST WINDS BETWEEN 7-9 KTS WILL
CONTINUE INTO THIS EVENING BEFORE TURNING MORE SOUTH TO SOUTHWEST
AROUND 7 KTS OVERNIGHT. CLOUDS AROUND 10-12K FEET ARE EXPECTED TO
INCREASE SATURDAY WITH THUNDERSTORMS POSSIBLE OVER THE LOCAL
MOUNTAINS. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED IN THE PEACH
SPRINGS AND MORMON MESA CORRIDORS SATURDAY AFTERNOON. THUNDERSTORM
CHANCES AT MCCARRAN WILL INCREASE SUNDAY AND MONDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED SHOWERS OVER SOUTHERN MOHAVE COUNTY THIS
MORNING SHOULD BEGIN TO DISSIPATE BY DAYBREAK...BUT THEN REFORM
AGAIN LATER THIS MORNING WITH SLIGHTLY BETTER COVERAGE OVERALL THIS
AFTERNOON AND EVENING. THUNDERSTORMS ARE FORECAST TO EXPAND WEST AND
AFFECT EASTERN SAN BERNARDINO COUNTY AND EASTERN LINCOLN COUNTIES AS
WELL. WINDS WILL GENERALLY BE LIGHT IN THE MORNING WITH A EAST TO
SOUTHEAST COMPONENT WITH SPEEDS UP TO 10 KTS IN THE AFTERNOON.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING FOR NVZ018-019-021.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
EVENING FOR CAZ527.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR CAZ524>526.
&&
UPDATE...JENSEN
PREV DISCUSSION...GORELOW/METZGER
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 19, 2:33 PM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
333 PM PDT FRI JUL 19 2013
CAZ519>523-NVZ014-201345-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-
333 PM PDT FRI JUL 19 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
MONSOON MOISTURE WILL INCREASE SATURDAY AND CONTINUE ACROSS THE AREA
FOR MUCH OF THE COMING WEEK. ISOLATED TO SCATTERED THUNDERSTORMS
ARE POSSIBLE. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
CAZ524>526-NVZ015>017-020-022-201345-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
333 PM PDT FRI JUL 19 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING BEFORE
DISSIPATING OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
SATURDAY AFTERNOON AND INCREASE ON SUNDAY AND MONDAY. A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON THROUGH MONDAY EVENING.
THE GREATEST THREAT FOR FLASH FLOODING WILL OCCUR BETWEEN NOON AND
10 PM WITH STORMS DISSIPATING OVERNIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITY MAY BE NEEDED SUNDAY AND MONDAY...DUE TO THE
POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.
AZZ001>003-036-CAZ527-NVZ018-019-021-201345-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS-
333 PM PDT FRI JUL 19 2013 /333 PM MST FRI JUL 19 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SHOWERS AND ISOLATED THUNDERSTORMS OVER MAINLY MOHAVE COUNTY WILL
CONTINUE INTO THIS EVENING BEFORE DISSIPATING OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL INCREASE IN COVERAGE SATURDAY THROUGH MONDAY
AFTERNOONS AND EVENING WITH POTENTIALLY HEAVY RAIN ACCOMPANYING
THESE STORMS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EACH AFTERNOON
THROUGH MONDAY. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN
PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITY MAY BE NEEDED SUNDAY AND MONDAY...DUE TO THE
POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 19, 12:19 PM PST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
119 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM DUST STORM 13 S LAKE MEAD CITY 35.78N 114.13W
07/18/2013 MOHAVE AZ BROADCAST MEDIA
*** 2 INJ *** BLOWING DUST FROM A THUNDERSTORM OUTFLOW
BOUNDARY REDUCED THE VISIBILITY TO NEAR ZERO ON PIERCE
FERRY ROAD FORCING THREE VEHICLES TO SLOW OR STOP. A
FOURTH VEHICLE DROVE INTO THE DUST CLOUD AND STRUCK THE
OTHER THREE VEHICLES. TWO PEOPLE HAD SERIOUS INJURIES AND
HAD TO BE FLOWN BY MEDICAL HELICOPTER TO A HOSPITAL IN
LAS VEGAS. NO OTHER INJURIES WERE REPORTED. ALL FOUR
VEHICLES HAD TO BE REMOVED BY TOW TRUCKS.
&&
METZGERLocal storm report, Jul 19, 2:44 PM PST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
344 PM PDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD ESE COLORADO CITY 36.99N 112.98W
07/19/2013 MOHAVE AZ TRAINED SPOTTER
1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.
&&
METZGEREvent by event
7 flash flood, 4 thunderstorm wind, 2 hail, 1 dust storm. Local standard time, as filed.
Thunderstorm Wind, Clark
- When
- July 19, 6:09 PM PST to 7:22 PM PST
- Where
- Clark County, (Lsv)nellis Afb Las to 2.39 mi WNW of Boulder Jct
- Measured
- 62 kt (71 mph) measured gust
- Property damage
- $2.0 million
- Reported by
- Public
- Coordinates
- 36.250, -115.030
A cluster of severe thunderstorms raked the Las Vegas Valley for over an hour, and also produced widespread flash flooding. Numerous trees were blown down, including 243 at the Desert Pines Golf Course. Some trees fell onto and damaged buildings and vehicles, and some ripped out gas and water lines as they were uprooted. Numerous power lines blew down, and several buildings were damaged. The peak measured gust occurred at Nellis AFB at the onset of the event.
Flash Flood, Clark
- When
- July 19, 6:31 PM PST to 9:00 PM PST
- Where
- Clark County, 9.52 mi NW of Las Vegas N Air Term to 1.37 mi SE of Blue Diamond
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.297, -115.341
A cluster of thunderstorms dumped rain over the Las Vegas Valley for over an hour, and also produced widespread wind damage. Numerous roads were covered with water and debris, there were at least two swift water rescues, and part of the casino floor of Caesars Palace was flooded.
Thunderstorm Wind, Nye
- When
- July 20, 6:15 PM PST
- Where
- Nye County, 9.25 mi NW of Mercury
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.773, -116.108
Dust Storm, Las Vegas Valley
- When
- July 20, 7:15 PM PST to 7:30 PM PST
- Where
- Las Vegas Valley forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 36.215, -115.014 (the zone’s center; the record gives no point)
Dust storm conditions reduced visibility to near zero in the northern end of the Las Vegas Valley.
Thunderstorm Wind, Clark
- When
- July 20, 7:15 PM PST to 8:37 PM PST
- Where
- Clark County, 5.01 mi WSW of Las Vegas N Air Term to 2.01 mi NW of Alunite
- Measured
- 60 kt (69 mph) measured gust
- Property damage
- $25,000
- Reported by
- Mesonet
- Coordinates
- 36.205, -115.288
At least three trees were blown down, a patio cover was blown off a home, a hanging sign was torn from a traffic light, and 6300 customers lost power.
Thunderstorm Wind, Nye
- When
- July 20, 7:36 PM PST to 7:45 PM PST
- Where
- Nye County, Pahrump to 3.89 mi SW of Pahrump
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 36.220, -115.980
A tree blew down and landed on power lines, a tent was torn down, a car was flipped over, siding was torn off the Salvation Army building, and a picnic table was thrown over a car.
Flash Flood, Clark
- When
- July 20, 8:25 PM PST to 9:25 PM PST
- Where
- Clark County, 2.37 mi S of Henderson to 2.46 mi S of Henderson
- Cause
- Heavy Rain
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 35.996, -114.977
Two feet of water flowed down Greenway Road near Mission. Two houses were flooded.
Hail, Clark
- When
- July 20, 8:30 PM PST
- Where
- Clark County, 2 mi SE of Henderson
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.010, -114.955
Flash Flood, Clark
- When
- July 20, 9:00 PM PST to 10:00 PM PST
- Where
- Clark County, 1.67 mi SW of East Las Vegas to 0.82 mi SE of East Las Vegas
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.106, -115.094
One to two feet of water flowed down Harmon Rd. between Sandhill and Boulder Highway. The on-ramp from Flamingo to northbound highway 95 was closed due to flooding.
Hail, Clark
- When
- July 20, 9:13 PM PST
- Where
- Clark County, 3.08 mi SW of Las Vegas N Air Term
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.185, -115.234
Flash Flood, Clark
- When
- July 20, 9:30 PM PST to 10:30 PM PST
- Where
- Clark County, 4.16 mi N of Las Vegas N Air Term to 3.28 mi WNW of Vly Siding
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.279, -115.213
Sand and small rocks washed onto several roads near Decatur and 215 North, and six inches of water flowed through the intersection of Centennial Pkwy. and 5th Street.
Flash Flood, Nye
- When
- July 22, 2:55 PM PST to 3:30 PM PST
- Where
- Nye County, 1.08 mi SW of Pahrump to 1.26 mi SSW of Pahrump
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.211, -115.996
Six inches of water flowed through the intersection of Highways 160 and 372 in Pahrump.
Flash Flood, Esmeralda
- When
- July 22, 3:30 PM PST to 4:30 PM PST
- Where
- Esmeralda County, 13.51 mi W of Lida to 13.48 mi W of Lida
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 37.463, -117.746
Highway 266 washed out at mile marker 6.
Flash Flood, Esmeralda
- When
- July 22, 4:15 PM PST to 5:00 PM PST
- Where
- Esmeralda County, 6.13 mi N of Dyer to 6.62 mi N of Dyer
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 37.758, -118.113
Highway 264 washed out at mile marker 8.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Dust Storm
- Blowing dust that reduced visibility to a quarter mile or less.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in New York, July 19 to 21, 20138 deaths · 9 events
- Lightning Strike in Arizona, July 19, 20131 death · 1 event
- Wildfire in Washington, July 19 to 20, 2013$1.5 million · 1 event
- Damaging Winds in Vermont, July 19, 2013$385,000 · 65 kt wind · 29 events
- Hail and Lightning Strike in New York, July 19, 201312 injured · 1 in hail · 2 events
- Hail and Damaging Winds in Michigan, July 19 to 20, 2013$43,000 · 1 in hail · 61 events
- Damaging Winds in Michigan, July 19, 2013$440,000 · 61 kt wind · 7 events
- Damaging Winds in New York, July 19, 2013$250,000 · 55 kt wind · 14 events
- Damaging Winds in New York, July 19, 2013$195,000 · 61 kt wind · 19 events
- Flash Flooding and Hail in New Mexico, July 19, 2013$188,000 · 1 in hail · 15 events
- Flash Flooding in New Mexico, July 19 to 20, 2013$250,000 · 3 events
- Tornado and Flash Flooding in Ohio, July 19, 2013$120,000 · EF0 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 466478, 466481, 466499, 466502, 466504, 466501, 466506, 466505, 466508, 466509, 466511, 466541, 466543, 466544.